I went to a specialist on Thursday and they are running a few tests on me. They put me on steriods, two inhalers, Acciphex, Singular, Nasonex, and anit-biotics. Ive taking the medicine since Thursday and nothing has been working. My symptoms are tight chest, more than usualy hotness on chest, cant inhale fully- feels restricted when taking a deep breath, dizziness, fatigued. Not sure if anyone else out there has had this or knows what this might be because Im very tired of having this. Have had it for 2 months now and it has fully restricted my active lifestyle. Any help would be appreciated!
It is not clear what is causing your problem. Probably the most important tests are a chest x-ray and a lung function test. With these, the list of possible causes can be narrowed down. Working with your doctor to determine the cause is the best way to get on appropriate therapy.
Wow! What kind of specialist did you go to? Sounds like they prescribed the whole pharmacy for you. That is a lot of meds.Why are they prescribing all this medication if they haven't run tests. What kind of tests are they ordering? Good luck. Keep in touch.
They are running some blood tests (immoglobin, hemoglobin, etc.) Then they want to see how much oxygen is in my blood. Then they are running a cat scan to see from my stomach up. They want to rule out as much as possible. Im only 21 years old, never smoked, doesnt drink, good health. For the past 3 years I have had sinus infections especially when the weather changes. The doctor thinks that it all ties in together. Shes a pulmonary specialist, one of the best in the area. Very aggresive (aggressive). She put me on all the medicine to try to see what works best.
For about 5 months now, I've been having the same problem with the chest tightness, not being able to inhale fully, shortness of breath and constant yawning. I am a 25 yr old female, dont smoke or drink, and try to eat as healthy as possible. At first my doctor said it might be exercise induced asthma, as I started noticing the problem as I worked out more frequently. I was put on the albuterol pump with Nasacort, that didn't help much. I went for a pulmonary function test, and they say that is fine, I even had my heart checked out to rule out the possibility of a murmor. The problem got so bad that I even went to the hospital at 1 point, but they couldn't figure anything out either. The only exam they haven't taken yet is a chest x-ray, which they are saying they dont think is necessary because they dont hear anything in my lungs. However what they hear and what I feel are 2 different things. I have been taking Alavert (just in case it might be alergy (allergy) related), Aciphex (just in case it might be related to my gastritis condition) and antibiotics (just in case it might be an infection of sorts), and I still use the albuterol inhaler and Nasacort if I feel the need. Im even trying some different teas to see if they might help at all.
What I have noticed is that I do happen to have some phlegm build up, but no associtated cough and I think that might be the root of the problem. I find that my breathing is worse if I have dairy products which cause an excess amount of phlegm.
If anyone has any answers, suggestions or solutions, I would greatly appreciate it.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.